# SDR VNAA0308021

- Difficulty date: August 28, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Aircraft time: 20,929 hours, 18,263 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE LAST ROW OF EMERGENCY FLOOR LIGHTING WAS NOT ILLUMINATING.  MAINTENANCE INSPECTED AND REPLACED THE FLOOR LIGHTING STRIP IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
